# SDR ASAA0410531

- Difficulty date: November 12, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458001138
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING VISUAL INSPECTION OF LAP JOINT AT STRINGER 24L IAW ER 04-3622, SEC 1 FOUND ADDITIONAL SCRIBE MARKS FROM BS 259-360.
